MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY LEX W/ ISOTOUR PREM; BED, AC POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO PROCUITY LEX W/ ISOTOUR PREM; BED, AC POWERED ADJUSTABLE HOSPITAL
Catalog Number 3009PX-LEX-450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient got out of the bed and fell.The nurse had not set the bed exit alarm.The patient was found with a neck injury though it is not confirmed at the time of reporting if the injury was a result of the fall.No product failure was alleged.
 
Event or Problem Description
No new info.
 
Additional Manufacturer Narrative
Further communication with the customer confirmed that the neck injury was pre-existing and not a result of the fall.This supplemental record is being submitted to clarify that no reportable adverse event occurred.

Brand Name
PROCUITY LEX W/ ISOTOUR PREM
Common Device Name
BED, AC POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22748455
Report Number0001831750-2025-00719
Device Sequence Number8716061
Product Code FNL
UDI-Device Identifier07613327541236
UDI-Public(01)07613327541236
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number3009PX-LEX-450
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown